EconPapers    
Economics at your fingertips  
 

Complete Moment Convergence of Weighted Sums for Arrays of Rowwise -Mixing Random Variables

Ming Le Guo

International Journal of Mathematics and Mathematical Sciences, 2012, vol. 2012, 1-13

Abstract:

The complete moment convergence of weighted sums for arrays of rowwise φ -mixing random variables is investigated. By using moment inequality and truncation method, the sufficient conditions for complete moment convergence of weighted sums for arrays of rowwise φ -mixing random variables are obtained. The results of Ahmed et al. (2002) are complemented. As an application, the complete moment convergence of moving average processes based on a φ -mixing random sequence is obtained, which improves the result of Kim et al. (2008).

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2012/730962.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2012/730962.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:730962

DOI: 10.1155/2012/730962

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:730962